# SDR AALA202311023176

- Difficulty date: October 24, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 76,533 hours, 31,270 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 221PF AT FWD GALLEY AREA. REPLACED FLOOR PANEL 221PF AT FWD GALLEY AREA WITH NEW REPLACEMENT MATERIAL.
